# SDR CALA2025110610975

- Difficulty date: November 2, 2025
- Submitted: November 6, 2025
- Operation: Air carrier
- Aircraft: N72405
- Make and model: Boeing 737924
- Aircraft serial: 30122
- Aircraft time: 67,187 hours, 28,170 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A880039
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIRD LOWER HOLE ON L3 WINDOW SHOWS A CRACK INDICATION AFTER PRE-COLD REAM. 0.297" REPAIR ACCOMPLISHED ON NR - 003009272. THE L3 WINDOW POST E-F,
